# SDR ORJA99133

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Row 18 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY SEAT LIGHTING IS OFF AT 18 DEF.  REMOVED AND REPLACED POWER SUPPLY ASSEMBLY IAW MM 33, OPS CHECK GOOD.  (M)
